Works (4)

2005 | journal article

Shape-preserving properties of univariate cubic L-1 splines

Journal of Computational and Applied Mathematics, 174(2), 361–382.

By: H. Cheng, S. Fang & J. Lavery

Source: NC State University Libraries

2019 | journal article

A geometric programming framework for univariate cubic L-1 smoothing splines

Annals of Operations Research, 133(03-Jan), 229–248.

By: H. Cheng, S. Fang & J. Lavery

Source: NC State University Libraries

2004 | journal article

An efficient algorithm for generating univariate cubic L-1 splines

Computational Optimization and Applications, 29(2), 219–253.

By: H. Cheng, S. Fang & J. Lavery

Source: NC State University Libraries

2002 | journal article

Univariate cubic L-1 splines - A geometric programming approach

Mathematical Methods of Operations Research, 56(2), 197–229.

By: H. Cheng, S. Fang & J. Lavery

Source: NC State University Libraries